# SDR QXEA2011101801049

- Difficulty date: October 13, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTD FLAP LOWER SKIN HAS LOOSE FASTENERS AT INBD END NEAR THE T/E.  INSTALLED BLIND FASTENERS IAW RD 8/4-57-1659. APPLIED TOP COAT TO RIVETS.
